Russian Journal of Nonlinear Dynamics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Rus. J. Nonlin. Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rus. J. Nonlin. Dyn., 2020, Volume 16, Number 4, Pages 595–606 (Mi nd731)  

Mathematical problems of nonlinearity

The Topological Classification of Diffeomorphisms of the Two-Dimensional Torus with an Orientable Attractor

V. Z. Grinesa, E. V. Kruglovb, O. V. Pochinkaa

a National Research University Higher School of Economics, ul. B. Pecherskaya 25/12, Nizhny Novgorod, 603150 Russia
b Lobachevsky State University of Nizhny Novgorod, prosp. Gagarina 23, Nizhny Novgorod, 603950 Russia

Abstract: This paper is devoted to the topological classification of structurally stable diffeomorphisms of the two-dimensional torus whose nonwandering set consists of an orientable one-dimensional attractor and finitely many isolated source and saddle periodic points, under the assumption that the closure of the union of the stable manifolds of isolated periodic points consists of simple pairwise nonintersecting arcs. The classification of one-dimensional basis sets on surfaces has been exhaustively obtained in papers by V. Grines. He also obtained a classification of some classes of structurally stable diffeomorphisms of surfaces using combined algebra-geometric invariants. In this paper, we distinguish a class of diffeomorphisms that admit purely algebraic differentiating invariants.

Keywords: A-diffeomorphisms of a torus, topological classification, orientable attractor

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 075-15-2019-1931
This work was performed with support of the Laboratory of Dynamical Systems and Applications NRU HSE of the Ministry of science and higher education of the RF grant no 075-15-2019-1931.


DOI: https://doi.org/10.20537/nd200405

Full text: PDF file (400 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 37D20
Received: 30.11.2020
Accepted:14.12.2020

Citation: V. Z. Grines, E. V. Kruglov, O. V. Pochinka, “The Topological Classification of Diffeomorphisms of the Two-Dimensional Torus with an Orientable Attractor”, Rus. J. Nonlin. Dyn., 16:4 (2020), 595–606

Citation in format AMSBIB
\Bibitem{GriKruPoc20}
\by V. Z. Grines, E. V. Kruglov, O. V. Pochinka
\paper The Topological Classification of Diffeomorphisms of the Two-Dimensional Torus with an Orientable Attractor
\jour Rus. J. Nonlin. Dyn.
\yr 2020
\vol 16
\issue 4
\pages 595--606
\mathnet{http://mi.mathnet.ru/nd731}
\crossref{https://doi.org/10.20537/nd200405}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4198782}


Linking options:
  • http://mi.mathnet.ru/eng/nd731
  • http://mi.mathnet.ru/eng/nd/v16/i4/p595

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Russian Journal of Nonlinear Dynamics
    Number of views:
    This page:33
    Full text:9
    References:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021